| Model Number |
15 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer informed stryker that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly dumped its defibrillation energy charge during a patient event.As a result, defibrillation therapy may have been delayed or unavailable, if needed.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description